# SDR UIEA2013031200127

- Difficulty date: March 11, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 56,289 hours, 8,430 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1509-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO THE MAIN DECK SEAT TRACK BETWEEN BS 1509 AND 1521 RBL 11.33. DAMAGE FOUND TO BE BEYOND THE SRM 53-00-52, FIG 101,  PERMANENT REPAIR ACCOMPLISHED IAW SRM 53-00-52, REPAIR 12.
